# SDR USAASB98230

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND ALL THE EMERGENCY EXIT LOCATOR AND THE AISLE LIGHTS INOP AT SEAT ROW 11 ABC AND THE EXTERIOR OVERWING LEFT AFT EXIT HATCH LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY AT STATION 598R.  OPERATIONAL CHECK GOOD.  (M)
